Linearisable mappings, revisited - Archive ouverte HAL Access content directly
Journal Articles Journal of Nonlinear Mathematical Physics Year : 2016

Linearisable mappings, revisited

(1) , (1) ,
1

Dates and versions

in2p3-02025160 , version 1 (19-02-2019)

Identifiers

Cite

B. Grammaticos, A. Ramani, J. Satsuma. Linearisable mappings, revisited. Journal of Nonlinear Mathematical Physics, 2016, 23 (4), pp.466-473. ⟨10.1080/14029251.2016.1237196⟩. ⟨in2p3-02025160⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More